# SDR FDEA201511183679

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 748 hours, 17,463 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

POST FLIGHT MX WALK AROUND SHOWS TAIL CONE NOT  SECURED.  GAP BETWEEN TAIL CONE & FUSELAGE.  INSPECTION SHOWS LT SUPPORT BRACKET FOR LT UPPER LATCH CRACKED & HAS SHEARED RIVETS.  UNABLE TO ACCESS TAIL CONE COMPARTMENT FOR FURTHER  INSPECTION DUE TO TAIL CONE IS ONLY HELD BY SAFETY  HOOK & HIGH WINDS ON RAMP IAW AMM 53-52-01-2.   FOUND SUPPORT BRACKET OF LT UPPER LATCH CRACKED & HAD SHEARED RIVETS, BRACKETS & ATTACHING HARDWARE R & R. REPLACED AND REPAIRED
